# SDR REXA97134

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 673
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lockout Valve
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAPS WOULD NOT RETRACT.  RETURNED TO GATE.  RESET FLAP LOCK OUT VALVE.  (M)
